| Model Number |
SDK4450-FT |
| Medical Device Problem Codes |
Use of Device Problem (1670); Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a procedure, the locatable guide had inability to deflect tip.Due to this, the patient could not register during the workflow.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of thecase.There was no patient injury.
Event or Problem Description
According to the reporter, during a procedure, the locatable guide (lg) had inability to deflect tip.Due to this, the patient could not register during the workflow.To resolve the issue, a new lg was used.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.There was no patient injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there were registration and usability issues.The reported issues were not confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: the user is advised to not register the device multiple times as the device is designed as a single use device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.